# SDR SWAA981678

- Difficulty date: August 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N513SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24190
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND ONE AFT EMERGENCY FLOOR TRACK LIGHT INOP.  REPLACED LIGHT TRACK ASSEMBLY PER BOEING MM, OPS CK GOOD.
